# SDR DALA1209470139

- Difficulty date: January 31, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 311T12611
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD LEFT MID SPAR FITTING AFT BULKHEAD WEB CRACKED APPROX 1/16".  CRACK REPAIRED PER ERA 499059-14AD REV ORIG.
